# SDR C2XA07TY012

- Difficulty date: March 13, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 19,319 hours, 18,594 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009410
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON ATTACH BRACKET WORN AT THE HOLES FOR THE HAT BUSHINGS.  REMOVED AND REPLACED AILERON PCA BRACKET IAW EC5750-01177.  AIRCRAFT IS STILL IN C-CHECK.
